# SDR UIEA2017040200471

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, LT CORE COWL SKIN UPPER AFT CUTOUT SECTION FOUND CRACKED. THE SKIN CUTOUT WAS REPAIRED IAW SRM 54-423-01-2R-4, REPAIR 4, REV 103.
